# SDR HALA9800006

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Loose
- Location: Lt Nr 1 Adc
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PDX - FLT 25 - ON TAKEOFF ROLL, CAPTAIN HAD NO AIRSPEED IND, F/O AIRSPEED READ 115 KTS, DID HIGH SPEED ABORT.  LEAK TESTED CAPT PITOT/STATIC SYSTEM.  FOUND LEAK AT NR 1 ADC QUICK DISCONNECT FITTING.  RE-SEATED FITTING.  SYSTEM LEAK CHECKS OK.  BITE CHECK NR 1 ADC TEST OK.  (M)
